Levothyroxine and prednisone causing generalized weakness in a middle-aged man.
Аннотация
Thyrotoxic induced hypokalemic periodic paralysis is a rare disorder that had been described in middle-aged men, predominantly Asians and Hispanics. This case presented with generalized weakness and hypokalemia after changing prescription for levothyroxine and starting prednisone to treat upper respiratory infection in a previously asymptomatic middle-aged Hispanic male. In this paper, we will go over the clinical presentation, mechanisms, and treatment of thyrotoxic induced hypokalemic periodic paralysis. Our objectives are to identify the classic constellation of findings in thyrotoxic periodic paralysis and to recognize the importance of considering thyrotoxic periodic paralysis among patients with hypokalemia.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.